# SDR HEEA0015991

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 6038T59P02
- Condition: Failed
- Location: Blower Assy
- Part time: 2,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER SHAFT SHEARED.
